COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

PANADOL EXTRA WITH OPTIZORB®

Remove

Headache, Backache, General, Joint & Muscle Pain, Fever, Toothache , Period Pain

Tablets / Caplets

12+

37% stronger than standard Panadol

panadol-actifast

Panadol Actifast

Remove

Headache, Backache, General, Joint & Muscle Pain, Fever, Toothache, Period Pain

Tablets / Caplets

12+

Absorbed twice as fast

panadol-hot-remedy-extra

Panadol Hot Remedy

Remove

General, Cold & Flu, Fever

Soluble

12+

Fast, soothing relief from colds. With Vitamin C.

Panadol Cold Relief PE

Overview:

Panadol Cold Relief PE is a non-drowsy formula for fast* and effective relief of cold and flu symptoms.

Each caplet contains:

  • Paracetamol = 500mg
  • Phenylephrine HCI = 5mg

Panadol Cold Relief PE can be used for:

  • Fever
  • Headaches
  • Body aches
  • Stuffy nose

Directions

How to use Panadol Cold Relief PE:

Ages

Dose

How often

Adults and children over 12 years

2 caplets

Every 4 to 6 hours as required, do not exceed 8 caplets in 24 hours

Not recommended for children under 12 years

Do not take with any other products containing paracetamol at the same time.

If symptoms persist after 5 days, seek medical advice.

Storage Conditions:

Store below 30°C

Keep out of reach of children.

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies

CHSG/CHPAN/0020/15 MAHP1500349